Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Strong type estimate and Carleson measures
for Lipschitz spaces

Author: Zhijian Wu
Journal: Proc. Amer. Math. Soc. 127 (1999), 3243-3249
MSC (1991): Primary 31C15, 42B25
Published electronically: May 4, 1999
MathSciNet review: 1637452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a capacitary strong type estimate for Lipschitz space ${\mathcal{\Lambda }_{\alpha }^{\!p,q}}$ and characterize the related Carleson measures.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 31C15, 42B25

Retrieve articles in all journals with MSC (1991): 31C15, 42B25

Additional Information

Zhijian Wu
Affiliation: Department of Mathematics, University of Alabama, Tuscaloosa, Alabama 35487

PII: S 0002-9939(99)05118-7
Keywords: Lipschitz spaces, capacity, Carleson measures, strong estimate
Received by editor(s): January 25, 1998
Published electronically: May 4, 1999
Additional Notes: The author’s research was supported by National Science Foundation DMS 9622890
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia